MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX LIGHT; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX LIGHT; SURGICAL MESH
Catalog Number 0117311
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Hernia (2240)
Date of Event 08/10/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-mar-2014) is considered to be a best estimate.This mdr represents the 3dmax light (device 1).An additional supplemental emdr was submitted to represent the perfix plug (device 2).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: (b)(6) 2015 - patient was diagnosed with symptomatic left inguinal hernia thereby underwent laparoscopic repair with implant of 3dmax light (device 1).Per op notes, ¿an inferior umbilical incision was made.An indirect incarcerated hernia sac was identified and reduced.A 3dmax light (device 1) was placed in the pre-peritoneal space and tacked to cooper¿s ligament.¿ (b)(6) 2016 - patient was diagnosed with lipoma and small left inguinal hernia thereby underwent open repair with implant of perfix plug (device 2).Per op notes, ¿a left inguinal incision was made.A small weakness in the medial floor of the inguinal canal was identified.A perfix plug (device 2) was placed into the floor and fascia closed over it.¿ (b)(6) 2017 ¿ patient was diagnosed with recurrent left inguinal hernia thereby underwent robotic assisted repair with implant of 3dmax mesh (device 3).Per op notes, ¿adhesions to the bilateral inguinal areas were identified and taken down.The mesh (device 1) along the posterior area was dissected away from the inferior epigastric vessels which were completely adhered to it.A very large direct hernia was identified and reduced.The mesh (device 2) that was placed along the anterior surface of the area was noted and it was left alone.A 3dmax mesh (device 3) was placed and secured to the pubic tubercle with sutures.¿.

Brand Name
3DMAX LIGHT
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24505065
Report Number1213643-2026-00284
Device Sequence Number9943519
Product Code FTL
UDI-Device Identifier00801741031038
UDI-Public(01)00801741031038(17)190428(10)HUYC1441
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K091659
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/28/2019
Device Catalogue Number0117311
Device Lot NumberHUYC1441
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Initial Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/15/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale